Arkadev Ghosh - UBC

Religious Divisions and Production Technology: Experimental Evidence from India

    Date:  01/31/2022 (Mon)

    Time:  11:30am- 1:00pm

    Location:  This seminar will be held remotely via Zoom. (Please sign in to see the link.)

    Organizer:  Wendy Stocum


Meeting Schedule: Login or email the organizer to schedule a meeting.

    Meetings will be held via Zoom unless otherwise noted.

    Meeting location:  (Please sign in to see the link.)

   10:00am - Intro Meeting with Pat Bayer

   10:30am - Meeting with Jimmy Roberts

   11:00am - 30-minute break

   11:30am - Seminar Presentation (11:30am to 1:00pm)

    1:00pm - 30-minute break

    1:30pm - Meeting with 1-2 faculty - Erica Field

    2:00pm - Meeting with 1-2 faculty -

    2:30pm - 30-minute break

    3:00pm - Meeting with 1-2 faculty - Peter Arcidiacono

    3:30pm - Meeting with Dean Kranton

    4:00pm - 15-minute break

    4:15pm - Meeting with 1-2 faculty -

    4:45pm - Meeting with 1-2 faculty - Duncan Thomas